# SDR SWAA091705

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 77,273 hours, 55,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SKIN CRACKED BETWEEN BS 868 TO BS 872, STR 25L.  REPAIRED SKIN PER SRM.
